Book:Journal/Notices of the American Mathematical Society

From ProofWiki
Jump to navigation Jump to search

Notices of the American Mathematical Society

(Not. Amer. Math. Soc.)

Publisher: American Mathematical Society


Dates

Started publication: $1953$
(current)

Featured Articles

  • 1968: B. TuckermanOdd Perfect Numbers: A Search Procedure, and a New Lower Bound of $10^{36}$Vol. 15: p. 226)
  • 1976: M. Buxton and S. ElmoreAn Extension of Lower Bounds for Odd Perfect NumbersVol. 22: p. A-55)
  • 1976: Heiko HarborthNumber of Odd Binomial CoefficientsVol. 23: p. A-426)
  • 1995: George E. AndrewsNathan Fine 1916–1994Vol. 42, no. 6: pp. 678 – 679)